# SDR AWXA200500132

- Difficulty date: December 27, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800219
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK, EXFOLIATION CORROSION WAS FOUND ON UPPER SURFACE OF LOWER SKIN AT BS 358, ON INBOARD AND OUTBOARD SIDE OF STR 27 LT.  MAINTENANCE CUTOUT CORRODED SECTION OF SKIN AT BS 358, STR 27 LT; PERFORMED HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A FILLER, DOUBLER, AND TRIPLER, INSTALLED REPAIR PARTS IAW ER 03-5300-05022-ES1.
